# SDR UIEA200800345

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 118,021 hours, 21,968 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AILERON UPPER SURFACE HAS 3 AREAS WITH PREVIOUS REPAIRS DELAMINATING.  DELAMINATION AT WBL 883.0 AREA IS 3.5 BY 2.0 INCHES, LOCATED 9.5 INCHES FROM T/E, WBL 991.0 AREA IS 4.0 BY 2.0 INCHES, LOCATED 8.5 INCHES FROM T/E AND AT WBL 1033 AREA IS 7.5 BY 2.0 INCHES, LOCATED 7.5 INCHES FROM T/E OF AILERON.  PERMANENT REPAIR ACCOMPLISHED AS PER SRM 51-40-09, FIG 7, SHEETS 1, 3 AND 4 PREPREG LAYUP 250 DEGREES CURE PER SRM 51-40-12.  WEIGHT AND BALANCE NEGLIGIBLE, PREVIOUS REPAIRS REMOVED, SAME MATERIAL AMOUNT OF WEIGHT MATERIAL INSTALLED PER SRM 51-80-01.  ALSO, REFERENCE ATLAS AIR EO NR 4757A470.
